# SDR CA150106005

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain Line
- Part number: PN60062020201
- Condition: Misrouted
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE WHEEL-WELL AREA, THE FUEL DRAIN TUBES WERE MISLOCATED. THEY WERE INVERTED AT THE ATTACHMENT ON THE TWO BUTTERFLY CLAMPS.  THIS DISCREPANCY CAUSES A LOW CLEARANCE OR CONTACT BETWEEN THE TUBES AND THE AILERON QUADRANT LEVER DURING THE TRAVELLING OF THE AILERON WHEN IT IS TRIMMED COMPLETELY TO THE LEFT SIDE.
